Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from inappropriate sinus tachycardia, numbness in hands, back. Treatment?

I am suffering from inappropriate sinus tachycardia. I cannot climb stairs and when serious cannot walk a few feets. I have tremendous palpitation and feel I will faint. after recovering I feel numbness in my hands and back. My Electro physiological study is normal. I was on verapamil 120 sr and was better for 6 months, but problems are coming back. i also feel heaviness in chest. please advice.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The numbness in the hands and back is not likely to be related to the sinus tachycardia that you are having. This is more likely to be due to methylcobalamin deficiency.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor